О частично интегральных операторах.

В.Б. Коротков

Sibirskij matematiceskij zurnal (1989)

  • Volume: 30, Issue: 5, page 80-83
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Коротков, В.Б.. "О частично интегральных операторах.." Sibirskij matematiceskij zurnal 30.5 (1989): 80-83. <http://eudml.org/doc/63182>.

author = {Коротков, В.Б.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {A partially integral operator; Carleman integral operator},
language = {rus},
number = {5},
pages = {80-83},
publisher = {Izd. AN SSSR},
title = {О частично интегральных операторах.},
url = {http://eudml.org/doc/63182},
volume = {30},
year = {1989},

AU - Коротков, В.Б.
TI - О частично интегральных операторах.
JO - Sibirskij matematiceskij zurnal
PY - 1989
VL - 30
IS - 5
SP - 80
EP - 83
LA - rus
KW - A partially integral operator; Carleman integral operator
UR - http://eudml.org/doc/63182
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.